# SDR DL72L951321

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 651784983
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, B-SYSTEM HYDRAULIC QTY WENT TO 0.  FOLLOWED ABNORMAL PROCEDURES LANDED SEA.  FOUND LINE FROM NR 2 CASE DRAIN AT TEMP SWITCH CRACKED.  INSTALLED TEMPORARY LINE FOR RETURN TO SERVICE THEN SCHEDULED INSTALLATION OF REPLACEMENT LINE.
